# SDR C2XA10IA020

- Difficulty date: January 16, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 22,621 hours, 17,128 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 8166248
- Part serial: 2001040204
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 18,621 hours, 11,713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2573, THE CREW REPORTED A NR 1 BLEED OVERTEMP INDICATION WITH WING ANTI-ICE ON.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FAN AIR SENSOR, AND NR 1 PRE-COOLER.  OPERATIONAL AND LEAK CHECKS WERE ACCOMPLISHED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
